Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 5, Pages 707–716 (Mi mz6401)  

This article is cited in 2 scientific papers (total in 2 papers)

A characterization of generalized and classical best approximation elements relative to spaces of finite codimension

L. P. Vlasov


Full text: PDF file (733 kB)

English version:
Mathematical Notes, 1980, 28:5, 809–813

Bibliographic databases:

UDC: 517
Received: 26.04.1979

Citation: L. P. Vlasov, “A characterization of generalized and classical best approximation elements relative to spaces of finite codimension”, Mat. Zametki, 28:5 (1980), 707–716; Math. Notes, 28:5 (1980), 809–813

Citation in format AMSBIB
\Bibitem{Vla80}
\by L.~P.~Vlasov
\paper A characterization of generalized and classical best approximation elements relative to spaces of finite codimension
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 5
\pages 707--716
\mathnet{http://mi.mathnet.ru/mz6401}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=599866}
\zmath{https://zbmath.org/?q=an:0456.41028}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 5
\pages 809--813
\crossref{https://doi.org/10.1007/BF01141086}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100007}


Linking options:
  • http://mi.mathnet.ru/eng/mz6401
  • http://mi.mathnet.ru/eng/mz/v28/i5/p707

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. P. Vlasov, “Existence of best approximation elements in $C(Q,X)$”, Math. Notes, 58:2 (1995), 785–793  mathnet  crossref  mathscinet  zmath  isi
    2. G. M. Ustinov, “On subspaces of existence in $C(Q)$”, Math. Notes, 65:5 (1999), 610–619  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021